Friday, 26 February 2016 09:49

Call for Papers | American Review of Mathematics and Statistics

Call for Papers

American Review of Mathematics and Statistics

ISSN: 2374-2348 (Print) 2374-2356 (Online)

American Review of Mathematics and Statistics is a peer reviewed international scientific journal that publishes original and valuable research in all areas of applied and theoretical mathematics and statistics. The journal strives to strengthen connections between research and practice, so enhancing professional development and improving practice within the field of mathematics and statistics. Papers accepted for publication are double-blind refereed to ensure academic integrity.

The journal is published by the American Research Institute for Policy Development that serves as a focal point for academicians, professionals, graduate and undergraduate students, fellows, and associates pursuing research throughout the world.

The interested contributors are highly encouraged to submit their manuscripts/papers to the executive editor via e-mail at This email address is being protected from spambots. You need JavaScript enabled to view it.. Please indicate the name of the journal (American Review of Mathematics and Statistics) in the cover letter or simply put ‘American Review of Mathematics and Statistics’ in the subject box during submission via e-mail. 

The journal is Abstracted/Indexed in CrossRef, CrossCheck, Cabell's, Ulrich's, Griffith Research Online, Google Scholar,, Informatics, Universe Digital Library, Standard Periodical Directory, Gale, Open J-Gate, EBSCO, Journal Seek, DRJI, ProQuest, BASE, InfoBase Index, OCLC, IBSS, Academic Journal Databases, Scientific Index.

E-Publication FirstTM

E-Publication FirstTM is a feature offered through our journal platform. It allows PDF version of manuscripts that have been peer reviewed and accepted, to be hosted online prior to their inclusion in a final printed journal. Readers can freely access or cite the article. The accepted papers are published online within one week after the completion of all necessary publishing steps.

DOI® number

Each paper published in American Review of Mathematics and Statistics is assigned a DOI® number, which appears beneath the author's affiliation in the published paper.

ARMS is inviting papers for Vol. 4, No. 1. The online publication date is June 30, 2016. Submission Deadline: April 30, 2016.

For any additional information, please contact with the executive editor at This email address is being protected from spambots. You need JavaScript enabled to view it.


Executive Editor

American Review of Mathematics and Statistics


Read 12592 times

About Us

The Regional Science Association International (RSAI), founded in 1954, is an international community of scholars interested in the regional impacts of national or global processes of economic and social change.

Get In Touch

Regional Science Association International
University of Azores, Oficce 155-156, Rua Capitão João D'Ávila, 9700-042 Angra do Heroísmo, Azores, Portugal

Hit Counter

This week9990
This month57770

Monday, 11 December 2023